Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sinus infection , cough, stomach ache, dizziness. No relief from medication. Advice

I have recently had a sinus infection and they gave me antibiotics and cough medicine for the cough, I have complete the medication and still have a cough. I have been feeling stomach aches whenever I eat anything and can't finish my food, I actually feel like I am still hungry, like a little hunger pain but can't finish my food. I have been feeling dizzy too?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Recently treated with antibiotics for Sinusitis.
Now complaining of stomach ache, cough, increase of appetite.
There is possibility of gastritis due to acid peptic disease.
This might has been triggered by infection or induced by the antibiotics.
avoid spicy food, tea and coffee for sometime.
Don't skip any meal.
Have frequent small meals.
Take Proton pump inhibitors.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor